Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Application of Faber Polynomials to the Approximate Solution of the Riemann Problem
 
 
Title: Application of Faber Polynomials to the Approximate Solution of the Riemann Problem
Author: Sheshko, M. A.
Pylak, D.
Wójcik, P.
Appeared in: Ukrainian mathematical journal
Paging: Volume 68 (2017) nr. 12 pages 1965-1974
Year: 2017
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands